# SDR 99ZZZX1635

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36107
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870294
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3711200
- Condition: Broken
- Location: Rt Engine
- Part time: 3,795 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT WAS IN THE SHOP FOR A DUAL ENGINE CHANGE.  WHEN THE RIGHT ENGINE WAS REMOVED AND ENGINE MOUNT INSPECTED, IT WAS FOUND TO BE BROKEN.
